ISSN 2394-5125
 

Research Article 


CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION

TOLIB ISHANKULOV, DAVRON FOZILOV SHOKIROVICH, SANJAR UMAROV SUNNATOVICH.

Abstract
Solvability conditions and continuation formulas of boundary value problem for the inhomogeneous
Cauchy - Riemann equation are obtained. In three dimensional space the similar results for the system of equations of
Moisil-Theodoresko are established.

Key words: continuation; Cauchy-Riemann equation; Dirichlet problem; Sokhotskii - Plemelj formula; harmonic polynomials.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by TOLIB ISHANKULOV
Articles by DAVRON FOZILOV SHOKIROVICH
Articles by SANJAR UMAROV SUNNATOVICH
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

ISHANKULOV T, SHOKIROVICH DF, SUNNATOVICH SU. CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. JCR. 2020; 7(16): 2915-2923. doi:10.31838/jcr.07.16.372


Web Style

ISHANKULOV T, SHOKIROVICH DF, SUNNATOVICH SU. CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. http://www.jcreview.com/?mno=125390 [Access: June 01, 2021]. doi:10.31838/jcr.07.16.372


AMA (American Medical Association) Style

ISHANKULOV T, SHOKIROVICH DF, SUNNATOVICH SU. CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. JCR. 2020; 7(16): 2915-2923. doi:10.31838/jcr.07.16.372



Vancouver/ICMJE Style

ISHANKULOV T, SHOKIROVICH DF, SUNNATOVICH SU. CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. JCR. (2020), [cited June 01, 2021]; 7(16): 2915-2923. doi:10.31838/jcr.07.16.372



Harvard Style

ISHANKULOV, T., SHOKIROVICH, . D. F. & SUNNATOVICH, . S. U. (2020) CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. JCR, 7 (16), 2915-2923. doi:10.31838/jcr.07.16.372



Turabian Style

ISHANKULOV, TOLIB, DAVRON FOZILOV SHOKIROVICH, and SANJAR UMAROV SUNNATOVICH. 2020. CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. Journal of Critical Reviews, 7 (16), 2915-2923. doi:10.31838/jcr.07.16.372



Chicago Style

ISHANKULOV, TOLIB, DAVRON FOZILOV SHOKIROVICH, and SANJAR UMAROV SUNNATOVICH. "CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION." Journal of Critical Reviews 7 (2020), 2915-2923. doi:10.31838/jcr.07.16.372



MLA (The Modern Language Association) Style

ISHANKULOV, TOLIB, DAVRON FOZILOV SHOKIROVICH, and SANJAR UMAROV SUNNATOVICH. "CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION." Journal of Critical Reviews 7.16 (2020), 2915-2923. Print. doi:10.31838/jcr.07.16.372



APA (American Psychological Association) Style

ISHANKULOV, T., SHOKIROVICH, . D. F. & SUNNATOVICH, . S. U. (2020) CONTINUATION OF THE SOLUTION OF THE CAUCHY-RIEMANN INHOMOGENEOUS EQUATION. Journal of Critical Reviews, 7 (16), 2915-2923. doi:10.31838/jcr.07.16.372